@article{1071674460,
author = {Srivastava, Anand Kumar},
title = {Certain continued fraction representaions for functions associated with mock theta functions of order three},
journal = {Kodai Math. J.},
volume = {25},
number = {2},
year = {2002},
pages = { 278-287},
language = {en},
url = {http://dml.mathdoc.fr/item/1071674460}
}
Srivastava, Anand Kumar. Certain continued fraction representaions for functions associated with mock theta functions of order three. Kodai Math. J., Tome 25 (2002) no. 2, pp. 278-287. http://gdmltest.u-ga.fr/item/1071674460/